# SDR DALA2024111210891

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL STRAP AND WEB (LINES BOTTOM FLOOR PANELS) AT LOWER SILL. SUMMARY OF NRC 00456: CORROSION LEVEL 2. CORROSION ON FLOOR PANEL STRAP AND WEB WAS REMOVED PER B717-200 SRM 51-10-04-0G AND EVALUATED. PANEL STRAP IS WITHIN OF LIMITS BUT WEB IS OUT LIMITS. WEB WAS FABRICATED AND REPLACED PER B717-200 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE, DWG 9957828 REV AB. (LP #0655708)
